Local central limit theorem for first entrance of a random walk into a half space
Compositio Mathematica, Tome 23 (1971) no. 1, pp. 15-23
Cet article a éte moissonné depuis la source Numdam
@article{CM_1971__23_1_15_0,
author = {Stam, A. J.},
title = {Local central limit theorem for first entrance of a random walk into a half space},
journal = {Compositio Mathematica},
pages = {15--23},
year = {1971},
publisher = {Wolters-Noordhoff Publishing},
volume = {23},
number = {1},
mrnumber = {282420},
zbl = {0208.44205},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1971__23_1_15_0/}
}
TY - JOUR AU - Stam, A. J. TI - Local central limit theorem for first entrance of a random walk into a half space JO - Compositio Mathematica PY - 1971 SP - 15 EP - 23 VL - 23 IS - 1 PB - Wolters-Noordhoff Publishing UR - http://geodesic.mathdoc.fr/item/CM_1971__23_1_15_0/ LA - en ID - CM_1971__23_1_15_0 ER -
Stam, A. J. Local central limit theorem for first entrance of a random walk into a half space. Compositio Mathematica, Tome 23 (1971) no. 1, pp. 15-23. http://geodesic.mathdoc.fr/item/CM_1971__23_1_15_0/